# SDR JJBA20251103005

- Difficulty date: October 22, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 49,605 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525422001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SILL BTW FR 60-65 FOUND CORRODED. LH SILL BTW FR 60-65 BLENDED AND FOUND OUT OF LIMIT. LH SILL BTW FR 60-65 REPLACED WITH NEW PART.
